Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Swelling below knee, no pain. Had varicose veins removed. Have heart murmur. Taking blood pressure medicine

Hi, I ve just noticed a non painful swelling below my knee , inside left legg. Right less same, but bit less.I just completed a 3 ur walk. I had my varicose veins removed about 4 months ago, both legs. I,m 5ft6 & about 200 pounds. I do have a heart murmur & take blood pressure tablets, 4mg atacand. Don t smoke , do drink. Female., 44 years. YYYY@YYYY
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A non painful swelling below the right knee is likely to be due to a mild local inflammation. Since you recently went for a walk, adequate rest and hot fomentation will most likely take care of the swelling. You can take a mild pain killer too.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor